# SDR AWXA200700570

- Difficulty date: May 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 38,076 hours, 16,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: NSN
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LEFT EMERGENCY EXIT LIGHT FAILS TEST.  REPLACED AND OPERATIONAL CHECKED THE LEFT EMERGENCY LIGHT POWER SUPPLY BATTERY IAW AWA TASK CARD A1C33302.
